# SDR USAA2013061900009

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 75,362 hours, 33,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: D5211030320000
- Condition: Weak
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GIRT FITTING HAS A WEAK SPRING, GIRT BAR DOES NOT STAY IN PLACE.  R & R SPRING AT AFT GIRT BAR FLOOR FITTING, REF AMM 52-13-22.
